Young Man Runs Mad after taking 7 tablets of 200mg Tramadol In Lagos (Photos)

A young man who went “loco” after he took an excess of the opiod pain medication, in an apparently attempt to get high, or probably impress on of his girls, has been talking to a hospital after overdosing on Tramadol on Sunday in Lagos.

It was gathered that the young man had to be restricted by being tied up by people around as he behaved strangely in public.

YOU MAY ALSO LIKE:   Man appears in court for raping his 15-year-old step daughter

Water was poured on him and garri fed him as those who tied him up did all they could to bring him back from the “excited state”.

According to an online user, the young man was later taken to the general hospital in Lagos where he was treated.

Dangote loses N2billion monthly to Apapa traffic gridlock
#BBNaija: “I Have Had A Babe Like Nina Before” – Don Jazzy
loading...
Tags:, , ,    

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.